Write a review

Restylane Swelling Under Eyes

I had Restylane injections under both eyes 4...

I had Restylane injections under both eyes 4 months ago and have had bags/swelling since. I did it to correct hollowness under both eyelids.

My physician warned me there could be side effects but I had the injections once before and got very good results. He is reluctant to conduct any corrective action and said Hyaluronidase could dissolve good tissue.

He thought about doing some small needle 'tracking' to open an egress to let the fluid drain but is concerned that might cause additional swelling and make things worse. He said I should just wait and hope the swelling subsides over time as the Restylane dissolves. He also blames much of my problem on fluid retention and swelling around my eyes.

Would a chemical peel help resolve this problem or are there any other options available that won't aggravate the situation?

Thanks for taking the time to answer Yogi.
Reply
Once again, my apologies for not answering your earlier comments sooner. I am looking into a form of micro dermabrasion that uses a mild suction action that was recommended by my physician. He claims it has removed restylance from other areas of the face for other patients and thinks it might work on my lower lids...I'll let you know if it works.
Reply
Did you have botox at the same time as the restylane?
Reply
Thomas H Shanker

He warned me of side effects but I decide to pursue the injections anyways.

Was this review helpful? 3 others found this helpful